Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On isagenix. Noticed spotting. Normal side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I am currently on the isagenix 30 day cleanse.
I only started this process yesterday and today i woke up spotting
My period will not start for another 9 days im just wondering if this is normal side effect when taking diet pills
Posted Sun, 29 Sep 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 33 minutes later
Brief Answer:
possible side effect of the diet pill

Detailed Answer:

It is possible that spotting could be a side effect of the diet pill. However, there are no clinical studies that prove this, and also the drug is not approved by the USFDA for medical use.

For now, we can regard this as a possible side effect of the diet pill, with no other possible cause for the spotting.

Hope this helps you.

Above answer was peer-reviewed by
Follow-up: On isagenix. Noticed spotting. Normal side effect? 4 minutes later
Ok my question now is if it is a side effect... should i continute to take the products ?
Answered by Dr. Shanthi.E 4 minutes later
Brief Answer:
discontinuation of the medicine is better

Detailed Answer:

If we consider it as a side effect, then it is better to discontinue using the product.

You could try other measures to lose weight.

Wish you good luck.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor